I have been dizzy now (drunk, swaying feeling) 24/7 for over 4 years. I have had just about every test anyone could think of and in two months will be getting my second MRI. I have seen cardiologist, ENT, 3 neurologist, an neuro otolaryngologist, a psychiatrist, a physiotherapist, 3 chiroprators, and a naturopath. My own GP says he is sorry, but he does not know what else to do. I am dizzy, tired and weak most days of the week and I have young children. There are some days I lay in bed and pray "If you won't make me better then please let me die" I am sorry to sound so depressing but 4-1/2 years is a long time to spend it dizzy every day. I wish I had an answer. Hopefully, one day they will find one. Good luck to all the dizzy people.
Do you take any meds or supplements that could be reacting , it may be an allergy so try to take a look at what you ingest.Did they do a sugar test even Low Blood sugar can make you have these kind of symptoms, how do you feel in yourself are you anxious about anything, has there been a Drama that has stressed you out.Do you get enough of a brak from your Family is there Dad in the picture to help Children whilst absolutly wonderful, can make you exhausted at times, let us know how you are.
Thank you for commenting on my post. I have had my sugars checked a few times, also thyroid, CBC, mono, CRP, ANA, blah, blah, and blah. I have at least a dozen sets of blood work done in the past 4 years. I do try and do relaxation exercises and I will be the first to admit that there is a componenet of anxiety. But, when this first came on suddenly out of the blue 4 years ago, I was doing great in my life. I had a son pass away 6 years ago when he was two months old from SIDS but we grieved (it was a terrible time) and moved on with life. It wasn't until two and a half years later that I became dizzy. I know that anxiety can reak havoc physically on your body, but I still have a hard time believing that it would affect me physically to this degree on such a chronic and ongong basis. I have reorganized my life so I can work from home and my husband is very supportive. I have great kids too. I just don't know where to turn anymore. Everyone has more or less given up on a diagnosis and I just have to "live" with it everyday....Thanks again for commenting. P.S. I do not take any medications. My doc has prescribed Remeron for depression and anxiety (which I have yet to start) and I did take Paxil for three years but came off of that 6 months ago. (It didn't do anything except make me sleepier).
Dont you just love the wonderful names we have ,Swirly buns is great I was trying to imagine them, What an awful thing that SIDS is I cant imagine what you went through,and the pain never goes away , you could still have some anxiety going on you are correct that it can make you have real Physical symptoms. I also believe that if you can to steer away from the Powerful Drugs with side effects and withdrawal is the answerand I also appreciate some people have to take them to Function,,Perhaps your Thoughts dwell on it more than you think they do, sometimes I believe we all need some one to Talk it out with and who lets us Vent, sometimes it is hard to do that to Family .
There are two things that may be simple or difficult to diagnose....one is called vertigo which is in simple terms...chronic dizziness...there is a med called "antivert" which is to controll the dizziness...the other is "Chronic Fatigue Syndrome"..which unfortunately a lot of Dr's dont recognize as a true diagnosis...but there are many pages online that would let you know if your signs and symptoms are the same....look them up and mention these to your dr.....hopefully they'll be able to help!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.